# SDR FDEA202206251555

- Difficulty date: June 25, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS = 841 FOUND   CRACK. RIGHT HAND WING LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS = 841 REPAIR   CARRIED OUT AS PER MD11 SRM 57-40-02-2R , FIGURE 203 , REPAIR 15. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
